Alert archive / Kansas / Wind Chill Advisories in 2007
Wind Chill Advisory 2, NWS Goodland, KS
NWS Goodland, KS issued this wind chill advisory at Feb 1, 2007, 3:30 PM CST for 10 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Feb 1, 2007, 3:46 PM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2007, 3:30 PM CST (21:30 UTC)
- In effect from
- Feb 1, 2007, 3:46 PM CST
- Expired
- Feb 2, 2007, 12:00 PM CST
- In force
- 20 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 32 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGLD 012130 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 230 PM MST THU FEB 1 2007 ...WIND CHILL READINGS OF 15 TO 24 DEGREES BELOW ZERO EXPECTED TONIGHT INTO FRIDAY MORNING... .A REINFORCING SHOT OF COLDER AIR WILL MOVE INTO THE TRI-STATE AREA TONIGHT BEHIND AN ARCTIC FRONT AND ITS ASSOCIATED UPPER LEVEL SYSTEM. NORTH WINDS OF 10 TO 20 MPH WILL USHER IN THE COLDER AIR WHILE AT THE SAME TIME PRODUCE WIND CHILL READINGS OF 15 TO 24 DEGREES BELOW ZERO. COZ090>092-KSZ001>003-013>015-027-028-NEZ079>081-020600- /O.NEW.KGLD.WC.Y.0002.070202T0300Z-070202T1800Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN- THOMAS-SHERIDAN-WALLACE-LOGAN-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...GOODLAND... COLBY...HOXIE...SHARON SPRINGS...OAKLEY...BENKELMAN...TRENTON... MCCOOK 230 PM MST THU FEB 1 2007 /330 PM CST THU FEB 1 2007/ ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM MST /9 PM CST/ THIS EVENING TO 11 AM MST /12 PM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM MST /9 PM CST/ THIS EVENING TO 11 AM MST /12 PM CST/ FRIDAY. AN ARCTIC FRONT WILL MOVE THROUGH THE TRI-STATE AREA TONIGHT BRINGING WITH IT COLDER TEMPERATURES AND NORTH WINDS OF 10 TO 20 MPH. WIND CHILL READINGS OF 15 TO 24 DEGREES BELOW ZERO WILL BE QUITE COMMON FOR MOST OF THOSE LIVING IN THE TRI-STATE AREA. WIND CHILL READINGS WILL RISE ABOVE THE 15 DEGREE BELOW ZERO THRESHOLD MID TO LATE DAY FRIDAY BUT STILL REMAIN BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUSLY LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. $$ DDT
4 follow-up statements
000 WWUS43 KGLD 012146 AAA WSWGLD URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GOODLAND KS 246 PM MST THU FEB 1 2007 ...WIND CHILL READINGS OF 15 TO 24 DEGREES BELOW ZERO EXPECTED TONIGHT INTO FRIDAY MORNING... .A REINFORCING SHOT OF COLDER AIR WILL MOVE INTO THE TRI-STATE AREA TONIGHT BEHIND AN ARCTIC FRONT AND ITS ASSOCIATED UPPER LEVEL SYSTEM. NORTH WINDS OF 10 TO 20 MPH WILL USHER IN THE COLDER AIR WHILE AT THE SAME TIME PRODUCE WIND CHILL READINGS OF 15 TO 24 DEGREES BELOW ZERO. KSZ004-041-020600- /O.EXA.KGLD.WC.Y.0002.070202T0300Z-070202T1800Z/ NORTON-GREELEY- INCLUDING THE CITIES OF...NORTON...TRIBUNE 246 PM MST THU FEB 1 2007 /346 PM CST THU FEB 1 2007/ ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM MST /9 PM CST/ THIS EVENING TO 11 AM MST /12 PM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM MST /9 PM CST/ THIS EVENING TO 11 AM MST /12 PM CST/ FRIDAY. AN ARCTIC FRONT WILL MOVE THROUGH THE TRI-STATE AREA TONIGHT BRINGING WITH IT COLDER TEMPERATURES AND NORTH WINDS OF 10 TO 20 MPH. WIND CHILL READINGS OF 15 TO 24 DEGREES BELOW ZERO WILL BE QUITE COMMON FOR MOST OF THOSE LIVING IN THE TRI-STATE AREA. WIND CHILL READINGS WILL RISE ABOVE THE 15 DEGREE BELOW ZERO THRESHOLD MID TO LATE DAY FRIDAY BUT STILL REMAIN BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUSLY LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. $$ COZ090>092-KSZ001>003-013>015-027-028-NEZ079>081-020600- /O.CON.KGLD.WC.Y.0002.070202T0300Z-070202T1800Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN- THOMAS-SHERIDAN-WALLACE-LOGAN-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...GOODLAND... COLBY...HOXIE...SHARON SPRINGS...OAKLEY...BENKELMAN...TRENTON... MCCOOK 246 PM MST THU FEB 1 2007 /346 PM CST THU FEB 1 2007/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM MST /9 PM CST/ THIS EVENING TO 11 AM MST /12 PM CST/ FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM MST /9 PM CST/ THIS EVENING TO 11 AM MST /12 PM CST/ FRIDAY. AN ARCTIC FRONT WILL MOVE THROUGH THE TRI-STATE AREA TONIGHT BRINGING WITH IT COLDER TEMPERATURES AND NORTH WINDS OF 10 TO 20 MPH. WIND CHILL READINGS OF 15 TO 24 DEGREES BELOW ZERO WILL BE QUITE COMMON FOR MOST OF THOSE LIVING IN THE TRI-STATE AREA. WIND CHILL READINGS WILL RISE ABOVE THE 15 DEGREE BELOW ZERO THRESHOLD MID TO LATE DAY FRIDAY BUT STILL REMAIN BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUSLY LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. $$ DDT
000 WWUS43 KGLD 020446 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 946 PM MST THU FEB 1 2007 ...WIND CHILL READINGS OF 15 TO 24 DEGREES BELOW ZERO EXPECTED TONIGHT INTO FRIDAY MORNING... .A REINFORCING SHOT OF COLDER AIR WILL CONTINUE TO SURGE INTO THE AREA TONIGHT. NORTH WINDS OF 10 TO 25 MPH WILL USHER IN THIS COLDER AIR WHILE AT THE SAME TIME PRODUCING WIND CHILL READINGS OF 15 TO 24 DEGREES BELOW ZERO. COZ090>092-KSZ001>004-013>015-027-028-041-NEZ079>081-021200- /O.CON.KGLD.WC.Y.0002.000000T0000Z-070202T1800Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GREELEY-DUNDY-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...TRIBUNE... BENKELMAN...TRENTON...MCCOOK 946 PM MST THU FEB 1 2007 /1046 PM CST THU FEB 1 2007/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST /12 PM CST/ FRIDAY... WIND CHILL READINGS ARE ALREADY BELOW ZERO...AND WILL CONTINUE TO FALL THROUGH THE NIGHT. WIND CHILL READINGS OF 15 TO 24 DEGREES BELOW ZERO WILL BE QUITE COMMON FOR MOST OF THOSE LIVING IN THE AREA. WIND CHILL READINGS WILL RISE ABOVE THE 15 DEGREE BELOW ZERO THRESHOLD DURING THE MIDDLE AND LATE MORNING HOURS FRIDAY. HOWEVER...WIND CHILL TEMPERATURES WILL REMAIN BELOW ZERO FOR THE REST OF THE DAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUSLY LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. $$ BULLER
000 WWUS43 KGLD 021103 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 403 AM MST FRI FEB 2 2007 ...WIND CHILL READINGS AROUND 20 BELOW WILL CONTINUE THIS MORNING... COZ090>092-KSZ001>004-013>015-027-028-041-NEZ079>081-021800- /O.CON.KGLD.WC.Y.0002.000000T0000Z-070202T1800Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GREELEY-DUNDY-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...TRIBUNE... BENKELMAN...TRENTON...MCCOOK 403 AM MST FRI FEB 2 2007 /503 AM CST FRI FEB 2 2007/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST /NOON CST/ THIS MORNING... NORTHWEST WINDS AT 10 TO 15 MPH WILL CONTINUE TO SEND WIND CHILL VALUES TO AROUND 20 BELOW AT TIMES THIS MORNING. WIND CHILL READINGS WILL RECOVER BY EARLY AFTERNOON AS TEMPERATURES RISE INTO THE TEENS. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. $$ MCGUIRE
000 WWUS43 KGLD 021744 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1044 AM MST FRI FEB 2 2007 COZ090>092-KSZ001>004-013>015-027-028-041-NEZ079>081-021845- /O.EXP.KGLD.WC.Y.0002.000000T0000Z-070202T1800Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GREELEY-DUNDY-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...TRIBUNE... BENKELMAN...TRENTON...MCCOOK 1044 AM MST FRI FEB 2 2007 /1144 AM CST FRI FEB 2 2007/ ...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST /NOON CST/ THIS MORNING... TEMPERATURES ARE SLOWLY CLIMBING ACROSS THE AREA RESULTING IN WIND CHILL VALUES IMPROVING ACROSS THE AREA. ALTHOUGH TEMPERATURES ARE WARMING...BREEZY WESTERLY WINDS BETWEEN 15 AND 25 MPH WILL CONTINUE TO CAUSE SUB ZERO WIND CHILL VALUES THROUGHOUT THE AFTERNOON. MAKE SURE TO WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. $$ JRM
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind chill advisory went out at Feb 1, 3:00 PM CST, 30 minutes earlier.
Area forecast discussion, Feb 1, 3:00 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MST THU FEB 1 2007
.SHORT TERM...(TONIGHT-SUNDAY NIGHT)
TONIGHT-FRIDAY...COMBINATION OF DEEPER 850-500 MOISTURE AND BETTER
MID LEVEL FRONTOGENESIS CONTINUE TO SUPPORT PREVIOUS THINKING OF
HIGHEST POPS ACROSS THE WEST/SOUTHWEST...DECREASING QUICKLY TOWARD
THE EAST/NORTHEAST AS AN UPPER TROUGH MOVES THROUGH THE AREA
TONIGHT. PRECIPITATION CHANCES LOOK TO QUICKLY FALL OFF FRIDAY AS
THE MOISTURE MOVES SOUTHEAST OUT OF THE AREA. GENERALLY THINKING
OF AROUND AN INCH...MAYBE TWO IN THE HIGHER POP AREAS WITH UNDER
AN INCH ELSEWHERE. HIGH PRESSURE WILL BUILD INTO THE AREA
BRINGING YET ANOTHER SHOT OF RATHER CHILLY AIR TO THE AREA. AFTER
MORNING LOWS GENERALLY AROUND ZERO EAST/SOUTH TO NEAR -10 ACROSS
THE FAR WEST/NORTHWEST DAYTIME HIGHS WILL STRUGGLE TO REACH 10
DEGREES ACROSS THE WEST WITH PERHAPS 15 ACROSS THE EAST/SOUTHEAST.
THE COMBINATION OF NORTH TO NORTHWEST WINDS OF 10-15 MPH AND
TEMPERATURES FALLING INTO READINGS GENERALLY BELOW ZERO WILL
CREATE WIND CHILL READINGS IN THE -15 TO -24 DEGREE RANGE ACROSS
ALL BUT THE FAR EASTERN AND SOUTHERN PORTIONS OF OUR AREA.
THEREFORE...A WIND CHILL ADVISORY WILL BE ISSUED FROM 03Z TONIGHT
THROUGH 18Z FRIDAY. MAY SEE LOW END WARNING CRITERIA ACROSS FAR
EASTERN COLORADO FOR A SHORT TIME. WILL LET THE EVENING SHIFT TAKE
A LOOK AT THINGS BEFORE POSSIBLY UPGRADING.
FRIDAY NIGHT-SATURDAY...AXIS OF THE COLDEST AIR WILL BE ACROSS THE
NORTHEAST PORTION OF THE AREA FRIDAY NIGHT BEFORE MOVING EAST WITH
THE AXIS OF THE UPPER TROUGH. RIDGING OFF THE CALIFORNIA COAST IS
EXPECTED TO MOVE INLAND A BIT...DISPLACING THE ABOVE MENTIONED
TROUGH AXIS FURTHER EAST. TEMPERATURES STILL BELOW NORMAL WITH
LOWS GENERALLY ZERO TO 10 BELOW ZERO AND HIGHS IN THE LOWER TEENS
NORTHWEST TO UPPER TEENS EAST.
SATURDAY NIGHT-SUNDAY NIGHT...A SLOW MODERATION IS EXPECTED IN THE
AIRMASS AS UPPER HEIGHTS AND 850 TEMPERATURES TRY AND INCREASE
FROM WEST TO EAST. 850 TEMPERATURES WARM ABOUT 13F FROM FRIDAYS
READINGS WHILE THE 2M AND MOS GUIDANCE NUMBERS WARM AN AVERAGE OF
9-12F FROM FRIDAYS READINGS. SO...I WILL BUMP HIGHS UP ABOUT 12
DEGREES FROM FRIDAYS READINGS WHICH YIELDS HIGHS IN THE MID 20S
WEST TO LOW 30S EAST/SOUTHEAST. MINS WILL BEGIN TO MODERATE AS
WELL UNDER A WEST TO SOUTHWEST WIND AND WARMING TEMPS JUST ABOVE
THE SURFACE.
.LONG TERM...(MONDAY-THURSDAY)
MONDAY...SLIGHTLY COLDER AIR MOVES BACK INTO THE AREA AS A
DISTURBANCE MOVES INTO THE UPPER MIDWEST. WILL GO FOR MID TO UPPER
20S WHICH IS CLOSE TO THE AVAILABLE MODEL 850 TEMPERATURES NEARLY
UNMODIFIED AND IN GOOD AGREEMENT WITH SURROUNDING OFFICES. CANT
RULE OUT SOME LIGHT PRECIP LATE IN THE DAY AS 850-500 MOISTURE
INCREASES AND SOME WEAK LIFT DEVELOPS IN A NORTHWEST TO SOUTHEAST
ORIENTATION. WILL LEAVE SILENT POPS GOING FOR NOW.
TUESDAY-WEDNESDAY...ONLY SOME SLIGHT WARMING IS EXPECTED AS THE
UPPER RIDGE TO OUR WEST TRIES TO PUSH THE STUBBORN UPPER TROUGH
EAST OF THE MISSISSIPPI RIVER.
THURSDAY...APPEARS THAT ANOTHER SHOT OF COOLER AIR COMES IN FROM
THE NORTHEAST AS HIGH PRESSURE SETTLES SOUTH INTO THE NORTHERN AND
CENTRAL PLAINS. NOT MUCH ELSE TO TALK ABOUT OTHER THEN THAT FOR
THURSDAY AND PREVIOUS DAYS IN THE EXTENDED I HAVE CONTINUED TO
STAY BELOW HPC GUIDANCE. SNOW COVER REMAINS WIDESPREAD ACROSS MOST
OF THE AREA.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND CHILL ADVISORY FROM 8 PM MST /9 PM CST/ THIS EVENING TO 11
AM MST /12 PM CST/ FRIDAY FOR KSZ001-KSZ002-KSZ003-KSZ013-
KSZ014-KSZ015-KSZ027-KSZ028.
NE...WIND CHILL ADVISORY FROM 8 PM MST /9 PM CST/ THIS EVENING TO 11
AM MST /12 PM CST/ FRIDAY FOR NEZ079-NEZ080-NEZ081.
CO...WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 11 AM MST FRIDAY
FOR COZ090-COZ091-COZ092.
&&
DDTHazardous weather outlook, Feb 1, 11:42 AM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1042 AM MST THU FEB 1 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1042 AM MST THU FEB 1 2007 /1142 AM CST THU FEB 1 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AN ARCTIC COLD FRONT WILL MOVE OVER THE CENTRAL HIGH PLAINS LATE TODAY SHIFTING WINDS TO THE NORTH AND USHERING IN MUCH COLDER AIR. LIGHT SNOW WILL BEGIN TO DEVELOP BY LATE AFTERNOON OR EARLY EVENING. SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE BY FRIDAY MORNING WEST OF A YUMA TO CHEYENNE WELLS COLORADO LINE...WITH LESS THAN AN INCH EXPECTED FURTHER EAST. IN ADDITION...NORTHERLY WINDS AROUND 15 MPH WILL SEND WIND CHILL VALUES TO 10 OR 20 BELOW AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LIGHT SNOW OR SNOW FLURRIES WILL LINGER INTO THE MORNING HOURS ON FRIDAY BEFORE DIMINISHING BY MIDDAY. NORTH WINDS WILL CONTINUE TO CREATE BITTERLY COLD WIND CHILL VALUES AND AREAS OF BLOWING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MCGUIRE/JDK
Nearby
Wind Chill Advisories in Kansas, 2007Wind Chill Advisories in Nebraska, 2007Wind Chill Advisories in Colorado, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.